He put me on a metpro pac and Rx cream for inflammation due to red bruise discoloration where he put radiesse on Right eye. Now area between right lower lid and cheek (tear trough) is very small because of the filler and looks different from the left side which was more natural looking. Is there anything i can do? Will the filler go down more?
After 2nd Shot for Radiesse, my Tear Trough Area Looks Smaller on Right Eye Than Left. Anything I Can Do? (photo)
Doctor Answers 6
Asymmetry after Radiesse in Tear Trough, Can anything be done to correct?
Unfortunately, there is not a lot you can do to change Radiesse after it is injected. It will break down in time, but there is no "treatment" to reverse it. You can massage it gently, but be patient. In the future Restylane would be a better choice for that area.
Have a question? Ask a doctor
Radiesse in Tear Trough
Radiesse injected superficially in the tear trough has a greater potential for lumpiness than the HA fillers like Restylane. Radiesse will reduce with time, but there is dissolving agent for Radiesse.
Tear Trough Asymmetry after Radiesse
There is, unfortunately, no way to "erase" Radiesse, as there is to a certain degree with the hyaluronic acid (HA) fillers, such as Restylane, Perlane, Juvederm and Belotero. It will eventually go down on its own and, in the meantime, systemic steroids are appropriate to diminish swelling and the inflammatory response. The bruising and swelling from the injection itself will, similarly, diminish on their own and then, hopefully, the result will be more even.
I generally prefer to use Radiesse in areas where it can be injected deeper than is possible with the relatively shallow and thin skin of the tear troughs. My preferred areas for Radiesse are the malar eminences (cheekbones) and the nasolabial lines.
I hope that this helps,
You might also like...
No eraser for radiesse
We do not have an eraser for Radiesse. This is why some providers avoid this product in the tear trough area, which can be unforgiving. While the Radiesse effects are temporary, it can take a long time for the effects to resolve (over months to years in some cases). If the swelling under your right eye is due to impaired lymphatic (fluid) drainage, the swelling will resolve much faster. If it is due to too much product being injected, the effects will take much longer to resolve. This unpredictability is why I only use hyaluronic acid fillers in the tear trough (there is an eraser for them). I also make sure to get a full cosmetic procedure history, because previous surgeries in the area change anatomy and make results less predictable.
Unevenness after Radiesse in tear troughs
Over time, things will definitely even out, as even Radiesse goes away over time. There is not an injectable counter product to Radiesse, like hyaluronidase, so time is going to be your best bet. Personally, I prefer softer HA fillers under the eyes like Restylane, rather than Radiesse, as I think it's too hard of a filler to do in this thin, delicate area, unless it's being layered on top with an HA filler.
Radiesse and tear troughs
I would recommend returning to your treating physician, as there possibly may be something that he or she can do to improve your appearance after Radiesse to your tear troughs. It just may require a little more or one side or the other to even things out. The filler will go down more, as that is its natural course over time. Personally, I prefer using one of the hyaluronic acid fillers (Restylane, Juvederm, or Belotero) for the tear troughs, as I believe the results are softer in appearance.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.